# SDR DALA2020111603732

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,166 hours, 35,943 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ATO AT 70 KTS DUE TO A FWD AVIONICS DOOR OPEN INDICATION.  DOOR WAS VERIFIED CLOSED AND LOCKED BY MAINTENANCE.  CORRECTIVE ACTION: PLACED AVIONICS DOOR INDICATION ON MEL.
